How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 28194
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I get bad head achs at first they thought that the disk in

Customer Question

I get bad head achs at first they thought that the disk in my upper back / lower neck that are bulging was pinching a nerve but now they are looking more at my head I have not had a Mir of my head yet money a issue so I am having to wait but I noticed that my temple were swollen this morning and by the way when I get the head achs no pain med works on it the only things that work are ice packs / some time of anti inflamitory / steroids like perdisone / and time and just a little bit more on my med history at age 23 are 24 I was diagnosed with rematard (sp) arthritis and ankloses spinedilites (sp)
Submitted: 1 year ago.
Category: Health
Expert:  Dr Basu replied 1 year ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

I understand your concerns.

Few reassuring points here:

You do not have any seizures, no facial weakness, no weakness of legs or arms, no problem with walking.

Now concerning parts of the headaches are--temporal area swelling, persistent nature, need for steroids like prednisone.

You also have history of autoimmune disorder like rheumatoid arthritis.

That makes vasculitis or inflammation of the temporal blood vessels more likely also known as temporal arteritis.

MRI of the brain is not that important although still needed to look for signs of brain vessel vasculitis related changes.

Hence, you need to consult with a neurologist for a temporal artery biopsy.

As long as you are on prednisone any further damage to th brain is unlikely soon.

Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the smiley faces) under this chat box only.
Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/